MAUDE Adverse Event Report: RONDISH COMPANY LIMITED DEROYAL; BED PATIENT MONITOR

RONDISH COMPANY LIMITED DEROYAL; BED PATIENT MONITOR
Model Number M2100-SL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A call/complaint was received indicating the "patient slid to the floor and the alarm did not sound".There were no injury reported.The work order could not be reviewed because the finished good lot number was not reported.The sample was received and evaluated by quality control.A supplier corrective action request (scar) has been issued to the manufacturing facility.The sample has been returned to the manufacturing facility for further examination.This investigation is ongoing at this time.We will provide a follow up report when additional information becomes available.
 
Event or Problem Description
Quality issue details.Date of occurrence: (b)(6) 2018.When did quality issue occur? during use.Who was using or operating the product when the quality issue occurred? health professional.Was a medical procedure involved? no.Name of medical procedure: not applicable, did the quality issue cause a delay in the medical procedure? not applicable.Detailed description of quality issue: the alarm was used for a patient and the rn reported using the normal process.The patient slid to the floor and the alarm did not sound.When the alarm was tested later it seemed to work appropriately.The rn is certain that the alarm had been properly set and had malfunctioned.How was the quality issue was identified? by actual use.How was the product being used? used to monitor patients at risk of falling out of the chair.Was it the initial use of the product? no.Was the product modified from the original condition supplied by deroyal? no.Was the product connected to or used in conjunction with other devices or equipment? yes.Please describe connected equipment type, settings, etc.: used with our chair sensor (m2200-cp) has the end user notified the manufacturer of the other devices used in conjunction with or connected to the product? yes.Outcome details.Outcome(s) attributed to quality issue: none.Person(s) affected by outcome(s) checked above: none.Known pre-existing condition(s) of person(s) affected: none.Was the incident reported to the fda? no.Detailed description of outcome(s), including information regarding injury or any additional treatment/intervention required: none.
 
Additional Manufacturer Narrative
The supplier corrective action request (scar) response was received from smart caregiver corporation.The sample was evaluated and it was determined when pressure was applied on pad it alerted the monitor which alarmed as designed.The root cause could not be determined per the manufacture, because the product worked as designed during the evaluation.Corrective action has not been taken due to the root cause determination.Between, january 1, 2017 - february 19, 2019 there have been a total of 18 complaint reports for a percentage of 0.05483% units sold, of this product m2100-sl monitor, bed alarm, latching alarm.The investigation is complete at this time.We will provide a follow up report if additional information becomes available.

Brand Name
DEROYAL
Common Device Name
BED PATIENT MONITOR
Manufacturer (Section D)
RONDISH COMPANY LIMITED
unit g & h,4/f, blk 1
15-33 kwai tak st.
kawi chung nt, china
HK 
MDR Report Key8212375
Report Number1060680-2018-00011
Device Sequence Number19329617
Product Code KMI
UDI-Device Identifier00749756878708
UDI-Public00749756878708
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2100-SL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1